# SDR AALA20011099

- Difficulty date: May 19, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N301AA
- Make and model: Boeing 767223
- Aircraft serial: 22307
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - FLT 282 - EN ROUTE SAN-JFK - FLIGHT ATTENDANT REPORTED EMERGENCY EXIT ESCAPE PATH LIGHTS ON RIGHT SIDE OF CABIN ROW 30 AND AFT FUNCTIONED INTERMITTENTLY.  PERFORMED EMERGENCY EXIT ESCAPE PATH LIGHT TEST.  NO DEFECTS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
